# SDR CALA2025012700195

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT ANGLE STA 986.5+6" RBL 31"-36" SCRATCH MARKED. (REF AAR N/R 9937214) INSTALLED NEW SUPPORT ANGLE AT AFT WET AREA STA 986.5+6 RBL 31"-36" REF SRM 51-40-02-0G-0 AND DWG 147A5700.
